Skip to content Skip to navigation

Volume 2 (2007)

Volume 2 (2007)

Number 1 - 2007

  1. X. Wang and Z. Li, The Existence and Nonexistence of Positive Periodic Solutions for Neutral Delay Competition Models . Commun. Math. Anal. Vol. 2 (2007). no. 1, pp. 1 - 12
  2. B. Yang, Estimates of Positive Solutions to a Boundary Value Problem for the Beam Equation . Commun. Math. Anal. Vol. 2 (2007). no. 1, pp. 13 - 22
  3. J.-S. Sun and C.-M. Qu, Alternative Proof of the Best Bounds of Wallis' Inequality . Commun. Math. Anal. Vol. 2 (2007). no. 1, pp. 23 - 27
  4. C. Abdelkefi and M. Sifi, Further Results of Integrability for the Dunkl Transform . Commun. Math. Anal. Vol. 2 (2007). no. 1, pp. 29 - 36
  5. X.-X. Gan, A Generalized Chain Rule for Formal Power Series . Commun. Math. Anal. Vol. 2 (2007). no. 1, pp. 37 - 44
  6. C. S. Gal, S. G. Gal and G. M. N'Guérékata, Erratum To: [C. S. Gal, S. G. Gal, G. M. N'Guerekata, Almost Automorphic Groups and Semigroups in Fréchet Spaces . Commun. Math. Anal. Vol. 2 (2007). no. 1, pp. 45 - 45
  7. X. Li and C. P. Chen, On Integral Version of Alzer’s Inequality and Martins’ Inequality . Commun. Math. Anal. Vol. 2 (2007). no. 1, pp. 47 - 52
  8. H. Zhang, Blow-Up of Positive Solutions of Quasilinear Parabolic Equations with Mixed Boundary Conditions . Commun. Math. Anal. Vol. 2 (2007). no. 1, pp. 53 - 60
  9. W. J. Leong and I. I. Gafurjan, A Differential Game of Multiperson Pursuit in the Hilbert Space . Commun. Math. Anal. Vol. 2 (2007). no. 1, pp. 61 - 66

Number 2 - 2007

  1. B. Altay and F. Başar, The Fine Spectrum and the Matrix Domain of the Difference Operator Δ on the Sequence Space lp . Commun. Math. Anal. Vol. 2 (2007). no. 2, pp. 1 - 11
  2. J.-S. Sun and Z.-Q Guo, A Note on Logarithmically Completely Monotonic Functions Involving the Gamma Functions . Commun. Math. Anal. Vol. 2 (2007). no. 2, pp. 12 - 16
  3. Y. Song, Common Fixed Points and Invariant Approximations for Generalized (F, G)-Nonexpansive Mappings . Commun. Math. Anal. Vol. 2 (2007). no. 2, pp. 17 - 26
  4. W. Sheng and W. N. Li, Oscillation Crieteria for Systems of Neutral Hyperbolic Differential Equations with Continuos Distributed Deviating Arguments . Commun. Math. Anal. Vol. 2 (2007). no. 2, pp. 27 - 34
  5. C. Abdelkefi, Dunkl Transform on Besov Spaces and Herz Spaces . Commun. Math. Anal. Vol. 2 (2007). no. 2, pp. 35 - 41
  6. J. Wu and Y. Liu, Periodic Solutions of Neutral Functional Differential Equations with Two Parameters . Commun. Math. Anal. Vol. 2 (2007). no. 2, pp. 42 - 52
  7. A. J. Zaslavski, Periodic Minimizers for a Class of Second-Order Infinite Horizon Variational Problems . Commun. Math. Anal. Vol. 2 (2007). no. 2, pp. 53 - 60
  8. E. B. Lin, Boundary Localization of Domains on Taut Manifolds . Commun. Math. Anal. Vol. 2 (2007). no. 2, pp. 61 - 66